Multiple solutions for singular N-Laplace equations with a sign changing nonlinearity

Show simple item record

dc.contributor.author Tyagi, Jagmohan
dc.date.accessioned 2014-03-18T17:26:59Z
dc.date.available 2014-03-18T17:26:59Z
dc.date.issued 2013-05
dc.identifier.citation Tyagi, Jagmohan, “Multiple solutions for singular N-Laplace equations with a sign changing nonlinearity”, Communications on Pure and Applied Analysis, DOI: 10.3934/cpaa.2013.12.2381, vol. 12. No. 6, pp. 2381-2391, May. 2013. en_US
dc.identifier.issn 1534-0392
dc.identifier.uri http://dx.doi.org/10.3934/cpaa.2013.12.2381
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/909
dc.description.abstract In this article, we prove the existence of multiple weak solutions to N-Laplace equation -δNu - μ g(x) ( x log R x )N u N-2u = γf(x; u) in ω. u = 0 on ω using Bonanno's three critical point theorem. en_US
dc.description.statementofresponsibility by Jagmohan Tyagi
dc.format.extent Vol. 12. No. 6, pp. 2381-2391
dc.language.iso en en_US
dc.publisher American Institute of Mathematical Sciences (AIMS) en_US
dc.subject Multiple solutions en_US
dc.subject Singular elliptic equations en_US
dc.subject Variational methods en_US
dc.title Multiple solutions for singular N-Laplace equations with a sign changing nonlinearity en_US
dc.type Article en_US
dc.relation.journal Communications on Pure and Applied Analysis


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account